I took my blood pressure today whild sitting upright and noticed that it was a little high - around 125/90. I took it again lying down and noticed that it was alot lower: 110/60. I was wondering what causes such a significant difference in blood pressure readings? The only other health problems have are that I am overweight and I (may) have a hiatal hernia.
As for my blood pressure, it is usually around 120/80. I'm not sure why it's higher today, but I recently started takend Rhinocort for nasal allergies. Could that cause a rise in blood pressure?
I am not aware of Rhinocort affecting the blood pressure that much.
It may be possible that your heart rate increases as one stands, increasing blood pressure. This can happen with episodes of volume depletion or venous pooling. As the heart rate increases, blood pressure can increase. As the volume depletion worsens, eventually the blood pressure will lower as one stands, rather than rise.
This question can be discussed with your personal physician.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.